# SDR C2XA02IA184

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-  LANDING GEAR WILL NOT RETRACT.  MEL ATA32-31-03C NR 031643.  MAINTENANCE REPAIRED WIRES AT CANNON PLUG 5004 VC, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
